... I've been on the shot since Oct 2016. Just had my 3rd shot last week. My period before was very very heavy. Now on the shot they are light, lightier than I have seen in like never... I'm not use to having light cycles. I'm use to wearing the thickest, longest pads. Changing them every 15 min no lie... I thought with the shot it was supposed to help stopped things like passing blood clots, endometriosis pain (which I have). My periods are light but still very painful and lots of cramping
Your bleeding should now be getting lighter, & will likely stop altogether. Most women don't bleed on Depo.
It's normal to have irregular bleeding for the first 2 or 3 shots, & then for it to stop completely, until you come off Depo Provera. However, everyone is different. Until that happens, the bleeding could be heavy, & clots are just a sign of the heavy bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2017 • 1 answer
Posted 6 Nov 2017 • 1 answer
Posted 15 May 2018 • 1 answer
Posted 27 May 2018 • 0 answers
Posted 17 Jun 2018 • 1 answer